# SDR USAA2010021290350

- Difficulty date: February 9, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 65,863 hours, 44,836 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603138
- Part serial: 141
- Condition: Debonded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B4 - MAJOR REPAIR - NR 4 SLAT DISBONDED AT INBOARD CORNER BETWEEN SLAT STA 12 TO SLAT STA 16.  REPAIRED NR 4 SLAT AT INBOARD CORNER BETWEEN SLAT STA 12 TO SLAT STA 16 IAW B737 SRM 57-43-02 & 51-70-10.
